# SDR TSAA0879020

- Difficulty date: June 10, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,310 hours, 58,198 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 39101201001
- Part serial: 763CMEJ
- Condition: Failed
- Location: Oil Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

FLIGHT 913 HNL-LIH.  DURING TAKEOFF, THE NR 2 ENGINE OIL QUANTITY DECREASED.  ELECTED TO ABORT TAKEOFF.  INDICATIONS RETURNED TO NORMAL DURING ABORT; ALL ENGINE PARAMETERS WERE NORMAL.  MX REMOVED AND REPLACED THE NR 2 ENGINE OIL QUANTITY TRANSMITTER.  OPS AND LEAK CHECK OKAY.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
